Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A remark on Polignac's conjecture


Author: Paulo Ribenboim
Journal: Proc. Amer. Math. Soc. 137 (2009), 2865-2868
MSC (2000): Primary 11P32
Published electronically: February 12, 2009
MathSciNet review: 2506443
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We make reasonable assumptions which imply respectively:

1)
every sufficiently large even integer is the difference of two primes;
2)
the set of even positive integers which are the differences of two primes has density 1 in the set of even positive integers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11P32

Retrieve articles in all journals with MSC (2000): 11P32


Additional Information

Paulo Ribenboim
Affiliation: Department of Mathematics and Statistics, Queen’s University, Kingston, Ontario, K7L 3N6, Canada
Email: mathstat@mast.queensu.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09840-2
PII: S 0002-9939(09)09840-2
Received by editor(s): October 2, 2008
Received by editor(s) in revised form: November 27, 2008
Published electronically: February 12, 2009
Communicated by: Ken Ono
Article copyright: © Copyright 2009 American Mathematical Society